I dont know why but i get extrem pain in my lower leg. i just had folkerson ostadomy done to my left knee. at night when i lay down i prop it but the pain seems to get worse once i am relaxed. i still have my staples in but due to have them removed i get a burning feeling in my lower leg constant. i dont know if i should go in to see my ortho doc. b4 my apt. time. i am not aloud to open the bandages that are on it so i dont know what it looks like. i am worried that it could be infected. i was put on an antibiotic but still no improvement. please give me advice on what i should do.
Well, some amount of pain/ discomfort is expected after a surgery. This occurs due to the associated inflammation and is likely to subside with time. if the pain is more than mild, you may consider a review with your treating orthopedician for a detailed evaluation to rule out secondary issues such as infections etc and for appropriate management. Meanwhile I would suggest resting the leg. Tylenol/ OTC NSAIDS may be helpful for pain relief.
Hope this is helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.